# SDR FDEA202009282634

- Difficulty date: September 28, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 36,331 hours, 19,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53773289204
- Condition: Dented
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FRAME 23 AT LEVEL STRINGER 13 RT SIDE IN PASSENGER CABIN (MAIN DECK).   REPLACED FRAME 23 AT LEVEL STRINGER 13 RT SIDE TO STRINGER 22R, IAW A300-600F SRM 51-40-21 AND DWG A53773275 ISSUE F SHEET 01.
